# SDR 2006UALA00319

- Difficulty date: February 18, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 38,669 hours, 28,531 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN AT DOOR 1L INTERCOSTAL WEB IS CRACKED AT AFT SIDE STA 294.5 STR 18L.  *S/D*  REMOVED DAMAGED AREA, FABRICATED INTERCOSTAL WEB AND INSTALLED WEB REF 51-40-02.
